On function spaces. III Full article
Journal |
Lobachevskii Journal of Mathematics
ISSN: 1995-0802 , E-ISSN: 1818-9962 |
||
---|---|---|---|
Output data | Year: 2024, Volume: 45, Number: 4, Pages: 1493-1498 Pages count : 6 DOI: 10.1134/S199508022460136X | ||
Tags | core-compact space, function space, sober space, T0-space. | ||
Authors |
|
||
Affiliations |
|
Funding (1)
1 | Sobolev Institute of Mathematics | FWNF-2022-0012 |
Abstract:
For topological T0-spaces X and Y, we prove that the space Y is H-sober if and only if the function space CT (X,Y) endowed with a certain topology T is H-sober.
Cite:
Ershov Y.L.
, Schwidefsky M.V.
On function spaces. III
Lobachevskii Journal of Mathematics. 2024. V.45. N4. P.1493-1498. DOI: 10.1134/S199508022460136X WOS Scopus РИНЦ OpenAlex
On function spaces. III
Lobachevskii Journal of Mathematics. 2024. V.45. N4. P.1493-1498. DOI: 10.1134/S199508022460136X WOS Scopus РИНЦ OpenAlex
Dates:
Submitted: | Jan 24, 2024 |
Accepted: | Mar 11, 2024 |
Published print: | Apr 15, 2024 |
Published online: | Aug 22, 2024 |
Identifiers:
Web of science: | WOS:001422583700036 |
Scopus: | 2-s2.0-85198649444 |
Elibrary: | 68640878 |
OpenAlex: | W4401810154 |